Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2014, Special Issue (2013), Article ID 415686, 7 pages.
Local Interactions and p-Best Response Set
We study a local interaction model where agents play a finite n-person game following a perturbed best-response process with inertia. We consider the concept of minimal p-best response set to analyze distributions of actions on the long run. We distinguish between two assumptions made by agents about the matching rule. We show that only actions contained in the minimal p-best response set can be selected provided that p is sufficiently small. We demonstrate that these predictions are sensitive to the assumptions about the matching rule.
J. Appl. Math., Volume 2014, Special Issue (2013), Article ID 415686, 7 pages.
First available in Project Euclid: 1 October 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Durieu, J.; Solal, P. Local Interactions and p -Best Response Set. J. Appl. Math. 2014, Special Issue (2013), Article ID 415686, 7 pages. doi:10.1155/2014/415686. https://projecteuclid.org/euclid.jam/1412177637